# SDR ASAA2013080695742

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,360 hours, 8,090 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419214
- Part serial: CUC12377
- Condition: Faulted
- Location: Apu
- Part time: 6,064 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BITE CHECK,  LOGGED OVERTEMP SHUTDOWN MESSAGE 49-31016 AND FCU RESOLVER CIRCUIT SHOWS BAD 49-31175.  ACFT GROUNDED.  REPLACED THE FCU IAW MM 49-31-11, LEAK AND OPS CHECKED GOOD. APU BITE CHECKED GOOD IAW MM 49-61-00.
